I had a blood test recently showing abnormal liver function

Patient

Q: I had a blood test recently showing abnormal liver function. I'm currently on 100mg daily dose of Sertraline and am on birth control. I've started getting all the symptoms I got when I first started taking sertraline and when the dose was increased (headaches, insomnia, decreased appetite, palpitations, chest pain, confusion, increased depression, nausea, abnormal thinking, skin irritation/itchiness) plus I have bad pain around my liver on and off. I also bruise very easily and constantly have cold feet and hands. I'm worried my liver isn't metabolising the sertraline properly or something, should I be?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Blood in stool. How do I tell if its a hemorrhoid or a result of my gastritis getting worse.

Q: I have been HIV for a year and half. I started Striblid 6 months ago. First time i ever took medicine for the vir...

Q: Around 3 months ago I went to the doctors with testicle/groin/kidney pain and was told it seemed it was kidney stones...

Q: Are the chances of getting a hernia increased if the person regularly engages in physical exercise such as weightlift...

Q: Yesterday I had a ultrasound appointment and my doctor stated that the baby hadn't grown in weight for a week and als...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews